# SDR UALA2010030800801

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 63,018 hours, 23,632 cycles
- Engine: Pwa PW2037
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Valve
- Part number: 32144882
- Part serial: 2075
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ENCOUNTERED A DECOMPRESSION AT 28,000'.   FOUND HPSOV CONTROL PRESSURE PORT ELBOW & HARD LINE CONNECTION LOOSE & DAMAGED THREADS.  REPLACED NR 1 ENG HPSOV CONTROL PRESSURE PORT ELBOW & LINE.  WHILE PERFORMING HEALTH CHECK ON NR 1 ENG FOUND HPSOV FAILING PRESSURE TEST.  REPLACED NR 1 ENG HPSOV.  PRSOV FAILED CONTINUITY CHECK.  REPLACED NR 2 ENG PRSOV, PRSOV OK, BUT NO HIGH STAGE AIR.  REPLACED NR 2 ENG PRE-COOLER TEMP SENSOR & OVER TEMP SWITCH, NO HELP.  REPLACED NR 2 ENG PRSOV-REG, OP CHECKED GOOD.  REPLACED LT ENG FAMV & FATS, 2ND ENG RUN BOTH JUST BELOW BLEED SHIFT, LT PRECOOLER TEMP 332 DEG, RT 328, LT 40 PSI, R-39 PSI.  BOTH ENG SHIFT NORMAL.
